# SDR UIEA2017050500713

- Difficulty date: May 4, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,284 hours, 21,921 cycles
- Engine: Ge CF680
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 06848441789
- Part serial: BECK3838
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT ENG CONTROL FAULT. REPLACE HYD FUEL CONTROL UNIT PER COMPANY REQUEST. REMOVED AND REPLACED HYDRO MECHANICAL FUEL CONTROL UNIT AND LEFT ENG EEC PART 1519M89P29 SERIAL LMDD7973 IAW AMM 73-21-14 AND SUBTASK 73-21-15-714-020-H00. PERFORMED TEST AND LEAK CHECK OF HMU ALL TESTS CHECK GOOD.
